I QUIT REBIF

A board to discuss the Multiple Sclerosis modifying drug Rebif

I QUIT REBIF

Postby KrisROLLTIDE » Fri Oct 29, 2010 6:50 am

I have had it with this drug. My hair is falling out, my head hurts, I can't sleep and the fatigue I deal with is horrible. I have been on Rebif for 2 years and wonder if I feel like this because of the drug or my MS. I feel like a shell of my former self. So I am going off the Rebif to see if it helps, I can always go back on them if necessary. Let's see how this goes and if there is any improvement without the shots.
User avatar
KrisROLLTIDE
Newbie
 
Posts: 3
Joined: Tue Oct 26, 2010 3:00 pm
Location: Mobile, AL

Advertisement

I hear ya

Postby Andie » Fri Oct 29, 2010 9:14 am

i quit rebif about 2 weeks ago after only 2 months-- totally horrible drug-- i lost hair- felt terrible and slept all my weekends away--- however now my neuro says fine- let's do tysabri-- and I'm more scared of that so looks like it's back to rebif--by the way since i've been off rebif i've had optic neuritis and numbness in feet and hands that i've never had before.....coincidence?? who knows.


take care
Andie
User avatar
Andie
Family Member
 
Posts: 31
Joined: Tue Dec 01, 2009 4:00 pm
Location: Calgary

Postby Bubba » Sun Oct 31, 2010 5:00 pm

i guess the side effects of Rebif are as unpredictable as MS. I have heard alot of horror stories. Been on Rebif for two years and haven't had any problems (knock on wood)
w/m 44
The problem comes with the decision of weighing the unknown with the unknown.
User avatar
Bubba
Family Elder
 
Posts: 486
Joined: Fri Feb 13, 2009 4:00 pm
Location: Turkey Creek, Florida

Postby 81Charger » Mon Dec 13, 2010 5:49 pm

How have yo made out since going off of Rebif any change? hopefully for the better!

Glenn
81Charger
Family Member
 
Posts: 47
Joined: Tue Nov 24, 2009 4:00 pm
Location: New Brunswick, Canada


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users